Canonical subgroups via Breuil-Kisin modules

Shin Hattori

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

Let p > 2 be a rational prime and K/ℚp be an extension of complete discrete valuation fields. Let G be a truncated Barsotti-Tate group of level n, height h and dimension d over OK with 0 < d < h. In this paper, we show that if the Hodge height of G is less than 1/(pn-2(p + 1)), then there exists a finite flat closed subgroup scheme of G of order pnd over OK with standard properties as the canonical subgroup.

Original languageEnglish
Pages (from-to)933-953
Number of pages21
JournalMathematische Zeitschrift
Volume274
Issue number3-4
DOIs
Publication statusPublished - Aug 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Canonical subgroups via Breuil-Kisin modules'. Together they form a unique fingerprint.

Cite this